| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
06/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zxt225 intraocular lens was explanted from the patient's left eye (os) (b)(6) 2018.Reportedly, the patient was having trouble functioning due to the halos and glare.Her symptoms were first reported (b)(6).There was no patient injury reported and the patient was doing fine post surgery.No additional information provided.
Additional Manufacturer Narrative
Based on new information received on 8/10/2018, the following sections have been updated accordingly: additional information: there was no patient injury reported and no surgical intervention was required.Product will not be returned as the lens is cut into pieces and discarded.The intraocular lens (iol) is not returning for evaluation as it is discarded by the surgery center; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.